# SDR CA030616001

- Difficulty date: June 13, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,836 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Support Bracket
- Part number: 75414
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL MANIFOLD SUPPORT BRACKET BREAKS AT BEND RADIUS-BELIEVE DUE TO STRESS INDUCED AT MANUFACTURE. BRACKET BROKE 4 TIMES:1. AT 208.4 TTSNEACH TIME BRACKET REPLACED WITH NEW 2. AT 96.0 TTSN 3. AT 86.0 TTSN 4. AT 16.3 TTSN ON INSPECTION OF NEW BRACKETS WE FOUND DEEP IMPRESSIONS AT BEND RADIUS(INSIDE)FROM TOOLING- ALSO BEND IS SO SHARP THAT CRACKS ARE STARTING ON THE OUTSIDE OF BEND RADIUS. REPORTED FINDINGS TO SUPPLIER.
